Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Small bump on nape on neck, fever, rashes on legs, arm. Using lotion for scabies. Treatment?

I had a small bump on the nape of my neck. A few days later I got a fever and rash . Rash mainly between breasts and on neck. Stat Care diagnosis - A-typical infection - steroid tablets for 7 days and Amoxycilin. Fever left, rash continues. Now appears randomly on arm, on leg,... Always on chest and neck. General doctor didn t recognise but prescribed full body lotion for scabies as precaution. No changes.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
hi..Thanks for the query.
The onset of fever with rash points towards Viral fever with exanthems. However ,i do not feel oral steroids was required if above.Steroids also modify the picture of typical rashes and what you see later may be very very atypical, which is why probably the rashes appear randomly now.
At this stage i would go ahead with a topical antipruritic lotion like Calamine and oral antihistaminic tablet only.Would help if few basic blood tests are done, e.g. routine blood counts and urine analysis.After observing for a few days ,if the problem still persists,it will be helpful to consult a dermatologist.But most VIRAL exanthems have a self resolving nature and you should be better in few days.
Take care.
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor